# SDR AALA20011520

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT ROW 31H INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY EXIT ESCAPE PATH LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
